Stanislav Smirnov

link to papers on arXiv



Preprints:

arXiv:1212.6215 Random curves, scaling limits and Loewner evolutions (with Antti Kemppainen)

PDF PS Poincaré series, pressure, and periodic points (with Jacek Graczyk, 2003)

arXiv:0909.4499 Critical percolation in the plane (long version, 2001)

PDF PS Notes on Ruelle's theorem (preprint, 1999)


Publications:

PDF Convergence of Ising interfaces to Schramm's SLE curves (with Dmitry Chelkak, Hugo Duminil-Copin, Clément Hongler, Antti Kemppainen) in C. R. Acad. Sci. Paris Sér. I Math., 352 (2014) 157161
The original publication is available on Elsevier's site at http://www.sciencedirect.com/...

PDF The energy density in the planar Ising model (with Clément Hongler) in Acta Math., 211 (2013), no. 2, 191-225
The original publication is available on Springer's LINK at http://www.springerlink.com/...

PDF Conformal invariance of lattice models (with Hugo Duminil-Copin), in Probability and statistical physics in two and more dimensions, 213276, Clay Math. Proc., 15, Amer. Math. Soc., Providence, RI, 2012. The book is available in AMS bookstore at http://www.ams.org/...

PDF The connective constant of the honeycomb lattice equals  2 +  2   (with Hugo Duminil-Copin) in Ann. Math., 175 (2012), 1653-1665
The original publication is available on Annals' website at http://annals.math.princeton.edu/...

PDF Universality in the 2D Ising model and conformal invariance of fermionic observables (with Dmitry Chelkak), in Inv. Math. 189 (2012), 515-580
The original publication is available on Springer's LINK at http://www.springerlink.com/...

PDF On the scaling limits of planar percolation (with Oded Schramm and an appendix by Christophe Garban), in Ann. Probability 39 (2011), 1768-1814
The original publication is available on Project Euclid website at http://projecteuclid.org/...

PDF Critical percolation: the expected number of clusters in a rectangle (with Clément Hongler), in Probab. Theory Relat. Fields 151 (2011), 735756 The original publication is available on Springer's LINK at http://www.springerlink.com/...

PDF Discrete complex analysis on isoradial graphs (with Dmitry Chelkak), in Adv. in Math. 228 (2011), 15901630
The original publication is available on Elsevier's website at http://www.sciencedirect.com/...

PDF Quasisymmetric distortion spectrum (with István Prause) in Bull. London Math. Soc. 43 (2011), 267277
The original publication is available on OUP's website at http://blms.oxfordjournals.org/...

PDF Discrete complex analysis and probability, Proceedings of the International Congress of Mathematicians (ICM), Hyderabad, India, 2010, 595-621

PDF Conformal invariance in random cluster models. I. Holomorphic fermions in the Ising model, in Ann. Math., 172 (2010), 1435-1467
The original publication is available on Annals' website at http://annals.math.princeton.edu/...

PDF Dimension of quasicircles, in Acta Math., 205 (2010), no. 1, 189197
The original publication is available on Springer's LINK at http://www.springerlink.com/...

PDF Random conformal snowflakes (with Dmitry Beliaev), in Ann. Math., 172 (2010), 597-615
The original publication is available on Annals' website at http://annals.math.princeton.edu/...

arXiv:0909.5377 Off-critical lattice models and massive SLEs (with Nikolai Makarov), in Exner, Pavel (ed.), XVIth International Congress on Mathematical Physics, Prague, 3 - 8 August 2009. 362-371, World Sci. Publ., Singapore.

arXiv:0810.2309 Non-uniform hyperbolicity in complex dynamics (with Jacek Graczyk), in Inv. Math. 175 (2009), no. 2, 335-415
The original publication is available on Springer's LINK at http://www.springerlink.com/...

PDF Harmonic measure and SLE (with Dmitry Beliaev), in Comm. Math. Phys. 290 (2009), no. 2, 577-596
The original publication is available on Springer's LINK at http://www.springerlink.com/...

PDF Packing dimension of mean porous measures (with D. Beliaev, E. Järvenpää, M. Järvenpää, A. Käenmäki, T. Rajala, V. Suomala) in J. London Math. Society, 80 (2009), no. 2, 514-530
The original publication is available at http://jlms.oxfordjournals.org/...

PDF PS Towards conformal invariance of 2D lattice models, in Sanz-Solé, Marta (ed.) et al., Proceedings of the International Congress of Mathematicians (ICM), Madrid, Spain, August 22-30, 2006. Volume II, 1421--1451. Zürich: European Mathematical Society, 2006.

PDF PS On Littlewood's constants (with Dmitry Beliaev), in Bull. London Math. Society, 37 (2005), no. 5, 719-726
The original publication is available at http://www.journals.cambridge.org/...

PDF PS Harmonic measure on fractal sets (with Dmitry Beliaev), in Laptev, Ari (ed.), European Congress of Mathematics, Stockholm, Sweden,. 41--59, Zürich: European Mathematical Society, 2005.

PDF PS Equality of pressures for rational functions (with Feliks Przytycki and Juan Rivera), in Ergodic Theory Dynamical Systems, 24 (2004), no.3, 891-914

PDF PS On thermodynamics of rational maps II. Non-recurrent maps (with Nikolai Makarov), in J. London Math. Society, 67 (2003) no. 2, 417-432

PDF PS Equivalence and topological invariance of conditions for non-uniform hyperbolicity in the iteration of rational maps (with Feliks Przytycki and Juan Rivera), in Inv. Math. 151 (2003), no. 1, 29-63
The original publication is available on Springer's LINK at http://www.springerlink.com/...

PDF PS Harmonic measure and polynomial Julia sets (with Ilia Binder and Nikolai Makarov), in Duke Math. J. 117 (2003) no. 2, 343-365

PDF PS Critical percolation and conformal invariance, in Zambrini, Jean-Claude (ed.), XIVth International Congress on Mathematical Physics, Lisbon, Portugal, July 28 -- August 2, 2003. 99--112, World Sci. Publ., Hackensack, NJ.

PDF PS On dimension of porous measures (with Dmitry Beliaev), in Math. Ann. 323 (2002), no. 1, 123-141
The original publication is available on Springer's LINK at http://www.springerlink.com/...

PDF PS Critical exponents for two-dimensional percolation (with Wendelin Werner), in Math. Research Letters 8 (2001), no. 5-6, 729-744

PDF PS Critical percolation in the plane: conformal invariance, Cardy's formula, scaling limits, in C. R. Acad. Sci. Paris Sér. I Math., 333 (2001), no. 3, 239-244
The original publication is available on Elsevier's site at http://www.elsevier.nl/...

PDF PS On support of dynamical laminations and biaccessible points in Julia set, in Colloq. Math. 87 (2001), no. 2, 287-295

PDF PS On thermodynamics of rational maps I. Negative spectrum (with Nikolai Makarov), in Comm. Math. Phys. 211 (2000), no. 3, 705-743
The original publication is available on Springer's LINK at http://www.springerlink.com/...

PDF PS Removability theorems for Sobolev functions and QC maps (with Peter Jones), in Ark. Mat. 38 (2000), no. 2, 263-279

PDF PS Symbolic dynamics and Collet-Eckmann conditions, in Internat. Math. Res. Notices 2000, no. 7, 333-352
The original publication is available on IMRN's website at http://imrn.oxfordjournals.org/...

PDF PS Note on V. I. Smirnov domains (with Peter Jones), in Ann. Acad. Sci. Fenn. 24 (1999), no. 1, 105-108 The original publication is available on AASF's website at http://www.math.helsinki.fi/...

PDF Russian version PDF Approximation and extension for some classes of vector fields (with Viktor Havin), in St.-Petersburg Math. J., 10 (1999), no. 3, 507-528

PDF Collet, Eckmann and Hölder (with Jacek Graczyk), in Invent. Math. 133 (1998), no. 1, 69-96
The original publication is available on Springer's LINK at http://www.springerlink.com/...

PDF Spectral analysis of Julia sets, Ph.D. Thesis, California Institute of Technology, 1996

PDF Phase transition in subhyperbolic Julia sets (with Nikolai Makarov), in Ergodic Theory Dynam. Systems, 16 (1996), no. 1, 125-157
The original publication is available on CUP's web site at http://journals.cambridge.org/...

PDF Russian version PDF Decomposition of solenoidal vector charges into elementary solenoids and the structure of normal one-dimensional currents, in St.-Petersburg Math. J., 5 (1994), no. 4, 841-867


PDF version are better. I do not have older things in the electronic form (and preliminary versions of more recent preprints are not posted here either), so please contact me at Stanislav.Smirnov(at)unige.ch to get them.

2009-10-13